Volume 41, Number 3, May-June 2007
|Page(s)||543 - 574|
|Published online||02 August 2007|
Optimal design in small amplitude homogenization
Centre de Mathématiques Appliquées
(UMR 7641), École Polytechnique, 91128 Palaiseau, France. firstname.lastname@example.org
2 : Departamento de Ingeniería Estructural y Geotécnica, Pontificia Universidad Católica de Chile, Santiago Chile, Chile. email@example.com
Revised: 6 September 2006
Revised: 20 December 2006
This paper is concerned with optimal design problems with a special assumption on the coefficients of the state equation. Namely we assume that the variations of these coefficients have a small amplitude. Then, making an asymptotic expansion up to second order with respect to the aspect ratio of the coefficients allows us to greatly simplify the optimal design problem. By using the notion of H-measures we are able to prove general existence theorems for small amplitude optimal design and to provide simple and efficient numerical algorithms for their computation. A key feature of this type of problems is that the optimal microstructures are always simple laminates.
Mathematics Subject Classification: 15A15 / 15A09 / 15A23
Key words: Optimal design / H-measures / homogenization.
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.